# SDR ASOA201903247034

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 41,688 hours, 32,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  A/C IS IN C-CHECK WHEN INSPECTION FOUND FUSELAGE CORRODED UNDER THE RA ANTENNA BETWEEN FRAMES 69 AND 70 AND STR 21L AND 21R. MAINTENANCE PERFORMED A DOUBLER ON THE FUSELAGE BELOW THE RA ANTENNA AT FRAMES 69 AND 70 IAW SRM 53-00-23. ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
